On singular sets of c-concave functions

Balogh, Zoltan; Penso, Valentina (2018). On singular sets of c-concave functions. Manuscripta mathematica, 156(3-4), pp. 503-519. Springer 10.1007/s00229-017-0971-2

[img] Text
10.1007_s00229-017-0971-2.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (514kB) | Request a copy

We prove that under quite general condition on a cost function c in R n the Hausdorff dimension of the singular set of a c-concave function has dimension at most n - 1. Our result applies for non-semiconcave cost functions and has applications in optimal mass transportation.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan and Penso, Valentina

Subjects:

500 Science > 510 Mathematics

ISSN:

0025-2611

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 08:46

Last Modified:

25 Oct 2019 13:04

Publisher DOI:

10.1007/s00229-017-0971-2

BORIS DOI:

10.7892/boris.109141

URI:

https://boris.unibe.ch/id/eprint/109141

Actions (login required)

Edit item Edit item
Provide Feedback